# SDR AWXA200500313

- Difficulty date: January 22, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOORBEAM UPPER CHORD AT BS 344, BETWEEN RBL 12 AND LBL 50.  MAINTENANCE REMOVED CORRODED SECTION OF FLOORBEAM UPPER CHORD AT BS 344, FROM RBL 12 TO LBL 50; FABRICATED A NEW REPLACEMENT SECTION OF UPPER CHORD, 2 EACH REPAIR ANGLES, A STIFFENER, AND SHIMS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-51 FIG 205.
